Does anyone know any anti depressants apart from wellbutrin or mirtazapine that are less likely to cause sexual side effects? I live in a part of the uk where wellbutrin is not used in treating mental health conditions and I tried mirtazapine before but the weight gain and the amount I slept was unbearable. I have tried pretty much every ssri available and even though they worked absolute wonders on my mental health, they all caused very bad sexual side effects that lasted the entire time I was taking the drug. I am just wondering if anyone knows any other medication that is good in treating anxiety depression ocd but is also less likely to cause the very unwanted sexual side effects?
You may consider Seroquel. Although it is classified as an antipsychotic, it is approved in the USA for both bipolar disorder, bipolar depression, and major depressive disorder (in addition to psychosis-related illnesses). It is often used off-label for anxiety disorders as well and at lower doses. However, like mirtazapine it can cause weight gain and is quite sedating. But, although sexual dysfunction is possible, the incidence is much lower due to the different pharmacologic actions. Ask your physician if he/she thinks this would be right for you if you want to try it. Good Luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 2 answers
Posted 3 Jul 2014 • 4 answers
Posted 21 Feb 2015 • 5 answers
Posted 26 Nov 2015 • 1 answer
Has anyone experienced sexual side effects from mirtazapine? I've heard it has less the many others?
Posted 25 May 2017 • 4 answers